# SDR C2XA99BT014

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - MAINTENANCE REPORTED, ONLY EVERY OTHER AISLE PATH LIGHTS OPERATE.  REMOVED AND REPLACED POWER SUPPLY, OPS CHECKED EMERGENCY LIGHTS GOOD.  (M)
